# SDR GTIA2017041901884

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 11,880 hours, 5,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: FE240006
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE BROKEN.  R & R THE ASSIST HANDLE IAW AMM 25-23-00-15300-00-A
